Volume 18, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Equivariant complex bundles, fixed points and equivariant unitary bordism

Andrés Ángel, José Manuel Gómez and Bernardo Uribe

Algebraic & Geometric Topology 18 (2018) 4001–4035
Bibliography
1 A Adem, Y Ruan, Twisted orbifold K–theory, Comm. Math. Phys. 237 (2003) 533 MR1993337
2 M Atiyah, G Segal, Twisted K–theory and cohomology, from: "Inspired by S S Chern" (editor P A Griffiths), Nankai Tracts Math. 11, World Sci. (2006) 5 MR2307274
3 M Bix, T tom Dieck, Characteristic numbers of G–manifolds and multiplicative induction, Trans. Amer. Math. Soc. 235 (1978) 331 MR0478182
4 G Comezaña, Calculations in complex equivariant bordism, MR1413302
5 P E Conner, E E Floyd, Differentiable periodic maps, 33, Academic (1964) MR0176478
6 P E Conner, E E Floyd, Maps of odd period, Ann. of Math. 84 (1966) 132 MR0203738
7 P E Conner, L Smith, On the complex bordism of finite complexes, Inst. Hautes Études Sci. Publ. Math. 37 (1969) 117 MR0267571
8 T tom Dieck, Orbittypen und äquivariante Homologie, I, Arch. Math. (Basel) 23 (1972) 307 MR0310919
9 T tom Dieck, Transformation groups, 8, de Gruyter (1987) MR889050
10 J M Gómez, B Uribe, A decomposition of equivariant K–theory in twisted equivariant K–theories, Internat. J. Math. 28 (2017) MR3615587
11 J P C Greenlees, J P May, Localization and completion in complex bordism, MR1413302
12 B Hanke, Geometric versus homotopy theoretic equivariant bordism, Math. Ann. 332 (2005) 677 MR2181767
13 M Kamata, H Minami, Bordism groups of dihedral groups, J. Math. Soc. Japan 25 (1973) 334 MR0321122
14 S O Kochman, Bordism, stable homotopy and Adams spectral sequences, 7, Amer. Math. Soc. (1996) MR1407034
15 P S Landweber, Complex bordism of classifying spaces, Proc. Amer. Math. Soc. 27 (1971) 175 MR0268885
16 C Lazarov, Actions of groups of order pq, Trans. Amer. Math. Soc. 173 (1972) 215 MR0309131
17 J P May, Equivariant homotopy and cohomology theory, 91, Amer. Math. Soc. (1996) MR1413302
18 E Ossa, Unitary bordism of abelian groups, Proc. Amer. Math. Soc. 33 (1972) 568 MR0293666
19 R J Rowlett, The fixed-point construction in equivariant bordism, Trans. Amer. Math. Soc. 246 (1978) 473 MR515553
20 G Segal, Equivariant K–theory, Inst. Hautes Études Sci. Publ. Math. 34 (1968) 129 MR0234452
21 R E Stong, Complex and oriented equivariant bordism, from: "Topology of manifolds" (editors J C Cantrell, J C. H. Edwards), Markham (1970) 291 MR0273644